seize.the.day (seizetheday) wrote in vaginapagina,
seize.the.day
seizetheday
vaginapagina

possibly ovulating - Metformin

I'm waiting to hear from my doctor or a nurse about this and it could apparently take up to three days... so I thought I'd post this here.

I have a mild case of PCOS and hypothyroidism. I am currently on Metformin. I just upped my dose to 1000mg this past Thursday (April 29th). I was on 500mg of Metformin for two months.
My situation is that on Friday or Saturday (cant remember) I had a cramp in the lower, middle part of my stomach. On Sunday I started feeling a lot of small sharp pains in my right ovary area and it was sore to the touch. I am under the impression that this could be ovulation pain. Since I have PCOS I do not ovulate on my own, I have felt myself ovulate one other time and that was last year when I took Clomid and Metformin to get pregnant. I ovulated on 50mg of Clomid with 500mg of Metformin, I conceived that first month but had a miscarriage.
It is now Tuesday afternoon (48 hours after I started feeling the ovulation pain) and I dont feel it as much now but I can now somewhat feel it on the left side.

How long is it "normal" to have ovulation pain? Especially when youre body isnt used to it? I'm still in that 48 hour window of it starting so maybe this is normal?
Is it possible to ovulate from both ovaries a day or two apart? I know that fertility drugs can cause you to ovulate from both sides and produce twins but is this possible with just taking Metformin? I have also questioned if I am dealing with hyperstimulated ovaries but from what I read that doesnt happen until a week after ovulation and you have a lot of other side effects with it like vomiting.

I am kind of concerned that my Metformin is causing this pain. Could this be possible? My second attempt at taking Metformin was in November 2009 and I had a LOT of pressure right away on both sides of my ovaries, I stopped taking the medicine and the pain went away. When I started taking the Metformin again (third time) two months ago, I had no side effects, no pressure or anything. Now that I have bumped up to 1000mg it is different this time. This current situation is different from the previous attempt because this time around it included the sharp little pains and it was only on my right side (which is the same side I ovulated from last year and conceived).

I also want to add that I get my period every 6-7 weeks so I am in the middle of my cycle, where I could be ovulating.
Thanks in advance.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments